# SDR QXEA200400238

- Difficulty date: March 24, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 5,272 hours, 5,883 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348C1
- Part serial: PCEFA0112
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 5,773 hours, 5,425 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE INFLIGHT SHUTDOWN, ON CLIMBOUT NR 2 PEC CAUTION LIGHT, NR 2 FADEC FAIL WARNING LIGHTS ILLUMINATED, NR 2 ENGINE AUTO FEATHER.  REPLACED NR 2 ENGINE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
